$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Nuromol止痛片,6片

  Product ID: 80324

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nuromol止痛片,6片

Nuromol止痛片,6片

产品号:80324
$5.99 中文官网 618独享折扣
$5.99
$5.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

信息

Nuromol
Nuromol

Nuromol contains two active ingredients that together provide dual action pain relief in just 1 tablet.

Key Features

Nuromol

Nuromol contains 2 active ingredients (Ibuprofen and Paracetamol) for dual action pain relief in a single tablet.

Nuromol

Starts to be absorbed from 5 mins^ with pain relief starting from 15 minutes**

^Unpublished study Dewland PM et al 2008 (Sponsored by RB) **Mehlisch DR et a 2010 (sponsored by RB)

Nuromol

With the powerful combination of 2 ingredients, Nuromol provides up to 8 hours pain relief.

Nuromol

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, pain associated with cold & flu symptoms.

Nuromol

Dual action formula for strong pain relief in just one tablet.

Nuromol

From the same makers as Nurofen #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 08.11.2020

一般信息

Nuromol double action pain relief.

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with: 

- Back Pain

- Period Pain 

- Cold & Flu Symptoms 

- Muscular Pain

- Sore Throat

- Rheumatic Paon & Non-Serious Arthritic Pain

- Dental Pain 

- Migraine Headache 

- Tension Headache 

- Headache

警告

Do not give Nuromol tablets to children under 12 years.

Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Do not take:
- if the blister foil is broken on first opening.
- if you are aged 65 years or older.
- if you suffer from asthma
- if you are pregnant.
- if you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure.
- if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief. If you get an allergic reaction stop taking and see your doctor immediately.
- Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of liver damage, stroke and heart attack.

Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist consult your healthcare professional.

成分

Ibuprofen 200mg & Paracetamol 500mg

使用方法

Dosage: Take with water
Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.
Rated 5 out of 5 by from Quick pain relief ! After one year of using, I can tell that it is a quick pain relief : headaches, muscle pain and period pain. Nothing is more efficient thant this. I recommend it vividly.
Date published: 2018-10-21
  • y_2024, m_5, d_22, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_2, tr_1
  • loc_en_AU, sid_80324, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT